Generalized Thom conjecture for almost complex 4-manifolds
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 403-409
Yong Seung Cho
Ewha Women's Unversity
Abstract : Let $X$ be a closed almost complex 4-manifold with $b_2^+ (X) >1$, and have its canonical line bundle as a basic class. Then the pseudo-holomorphic 2-dimensional submanifolds in $X$ with non-negative self-intersection minimize genus in their homology classes.
Keywords : Seiberg-Witten invariant, Almost complex 4-manifold, Vortex equation
MSC numbers : 57N13, 58B15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd